# SDR DALA2024091008904

- Difficulty date: September 7, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 86,270 hours, 14,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1818 DURING SERVICE CHK FOUND EMERGENCY LIGHT AT BOTTOM LEFT CORNER OF L1 DOOR OUT. CORRECTIVE ACTION: R/R POWER SUPPLY BELOW FLIGHT ATTENDANT SEAT AT 1L IAW B767-400 AMM 33-51. OPS CHK GOOD. NO FURTHER DEFECTS NOTED. (5130924)
